# SDR REXA201100831

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 19,556 hours, 17,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT NOT WORKING AFT OF EXIT ROW.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00.  CHECKS GOOD, NO DEFECTS NOTED.
